# SDR SIMA20131231005

- Difficulty date: December 31, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,617 hours, 20,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT BULKHEAD IS CORRODED & CRACKED AT FLOOR LEVEL ON AFT SIDE.  REPAIRED RT COCKPIT BULKHEAD IAW EO CR-53MR-174.
